# SDR 0200439944

- Difficulty date: January 27, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- Aircraft time: 80,709 hours, 83,869 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During RON at ORD, a 1/2" crack was found in the lower skin of the L/H inbrd flight spoiler at station 206 hinge drive fitting. The crack emenated from the edge of the skin cutout to an adjacent fastener. Repaired per EA 99-85357.
